# SDR HNAA2012121901118

- Difficulty date: December 19, 2012
- Submitted: December 19, 2012
- Operation: Air carrier
- Aircraft: N804EX
- Make and model: Dhav DHC8102
- Aircraft serial: 227
- Aircraft time: 53,521 hours, 59,910 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Clamp
- Condition: Corroded
- Location: Lavatory Drain
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAVATORY FLOOR DRAIN LOWER HOSE CLAMP CORRODED.  FOUND SMALL SECTION OF CLAMP CORRODED.  CLEANED AS REQUIRED.
